Alert archive / Utah / Wind Advisories in 2014
Wind Advisory 14, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Mar 29, 2014, 4:10 PM MDT. It took effect at Mar 30, 2014, 8:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2014, 4:10 PM MDT (22:10 UTC)
- In effect from
- Mar 30, 2014, 8:00 AM MDT
- Expired
- Mar 30, 2014, 8:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
229 WWUS75 KSLC 292210 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 410 PM MDT SAT MAR 29 2014 ...STRONG WINDS ACROSS MUCH OF SOUTHERN UTAH SUNDAY... .A COLD FRONT MOVING EAST ACROSS NEVADA THIS AFTERNOON WILL STRENGTHEN AS IT ENTERS WESTERN UTAH LATER TONIGHT. THIS FRONT WILL SWEEP ACROSS THE STATE SUNDAY...PRODUCING STRONG SOUTHERLY WINDS AHEAD OF THE FRONT AND GUSTY WEST WINDS BEHIND THE FRONT THROUGH EARLY SUNDAY EVENING. UTZ016-301100- /O.NEW.KSLC.WI.Y.0014.140330T1400Z-140330T2000Z/ SOUTHWEST UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD 410 PM MDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 2 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM MDT SUNDAY. * AFFECTED AREA...THE SOUTHWEST VALLEYS OF UTAH. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED. * TIMING...WINDS WILL REMAIN OUT OF THE SOUTH TONIGHT. THESE WINDS WILL INCREASE RAPIDLY EARLY SUNDAY MORNING...AND REMAIN QUITE STRONG UNTIL THE COLD FRONT PASSES EARLY SUNDAY AFTERNOON. * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS ALL WEST TO EAST ROADWAYS IN THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH OPEN AGRICULTURAL LANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ013-020-021-301100- /O.NEW.KSLC.WI.Y.0014.140330T1500Z-140331T0200Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 410 PM MDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. * AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON RECREATION AREA AND THE SAN RAFAEL SWELL. * WINDS... SOUTHERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE WITH GUSTS APPROACHING 50 MPH. * TIMING...SOUTHERLY WINDS TONIGHT WILL INCREASE SUNDAY MORNING. THE STRONG WINDS WILL EXIST AHEAD OF THE COLD FRONT LATE SUNDAY MORNING AND AFTERNOON. WINDS WILL SHIFT TO THE WEST AND GRADUALLY DECREASE BEHIND THE COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS BOATING CONDITIONS ARE EXPECTED ON LAKE POWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ011-012-301100- /O.NEW.KSLC.WI.Y.0014.140330T1900Z-140331T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY 410 PM MDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY. * AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN NORTHEAST UTAH. * WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH GUSTS APPROACHING 50 MPH. * TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE COLD FRONT PASSAGE EARLY SUNDAY AFTERNOON. THESE WINDS WILL REMAIN STRONG INTO EARLY SUNDAY EVENING...THEN STEADILY DECREASE AFTER SUNSET. * IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL... ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS OF BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
5 follow-up statements
238 WWUS75 KSLC 292210 CCA NPWSLC URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 410 PM MDT SAT MAR 29 2014 ...STRONG WINDS ACROSS MUCH OF SOUTHERN AND EASTERN UTAH SUNDAY... .A COLD FRONT MOVING EAST ACROSS NEVADA THIS AFTERNOON WILL STRENGTHEN AS IT ENTERS WESTERN UTAH LATER TONIGHT. THIS FRONT WILL SWEEP ACROSS THE STATE SUNDAY...PRODUCING STRONG SOUTHERLY WINDS AHEAD OF THE FRONT AND GUSTY WEST WINDS BEHIND THE FRONT THROUGH EARLY SUNDAY EVENING. UTZ016-301100- /O.NEW.KSLC.WI.Y.0014.140330T1400Z-140330T2000Z/ SOUTHWEST UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD 410 PM MDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 2 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM MDT SUNDAY. * AFFECTED AREA...THE SOUTHWEST VALLEYS OF UTAH. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED. * TIMING...WINDS WILL REMAIN OUT OF THE SOUTH TONIGHT. THESE WINDS WILL INCREASE RAPIDLY EARLY SUNDAY MORNING...AND REMAIN QUITE STRONG UNTIL THE COLD FRONT PASSES EARLY SUNDAY AFTERNOON. * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS ALL WEST TO EAST ROADWAYS IN THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH OPEN AGRICULTURAL LANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ013-020-021-301100- /O.NEW.KSLC.WI.Y.0014.140330T1500Z-140331T0200Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 410 PM MDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY. * AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON RECREATION AREA AND THE SAN RAFAEL SWELL. * WINDS... SOUTHERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE WITH GUSTS APPROACHING 50 MPH. * TIMING...SOUTHERLY WINDS TONIGHT WILL INCREASE SUNDAY MORNING. THE STRONG WINDS WILL EXIST AHEAD OF THE COLD FRONT LATE SUNDAY MORNING AND AFTERNOON. WINDS WILL SHIFT TO THE WEST AND GRADUALLY DECREASE BEHIND THE COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS BOATING CONDITIONS ARE EXPECTED ON LAKE POWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ011-012-301100- /O.NEW.KSLC.WI.Y.0014.140330T1900Z-140331T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY 410 PM MDT SAT MAR 29 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY. * AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN NORTHEAST UTAH. * WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH GUSTS APPROACHING 50 MPH. * TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE COLD FRONT PASSAGE EARLY SUNDAY AFTERNOON. THESE WINDS WILL REMAIN STRONG INTO EARLY SUNDAY EVENING...THEN STEADILY DECREASE AFTER SUNSET. * IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL... ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS OF BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
057 WWUS75 KSLC 301105 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 505 AM MDT SUN MAR 30 2014 ...STRONG WINDS ACROSS MUCH OF SOUTHERN AND EASTERN UTAH SUNDAY... .A COLD FRONT MOVING EAST ACROSS NEVADA THIS AFTERNOON WILL STRENGTHEN AS IT ENTERS WESTERN UTAH THIS MORNING. THIS FRONT WILL SWEEP ACROSS UTAH DURING THE DAY...PRODUCING STRONG SOUTHERLY WINDS AHEAD OF THE FRONT AND GUSTY WEST WINDS BEHIND THE FRONT THROUGH EARLY EVENING. UTZ016-302000- /O.CON.KSLC.WI.Y.0014.140330T1400Z-140330T2000Z/ SOUTHWEST UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD 505 AM MDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM MDT THIS AFTERNOON... * AFFECTED AREA...THE SOUTHWEST VALLEYS OF UTAH. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED. * TIMING...WINDS WILL STRENGTHEN THIS MORNING...AND REMAIN STRONG AND GUSTY INTO THE EARLY AFTERNOON HOURS BEFORE DIMINISHING WITH THE PASSAGE OF A COLD FRONT. * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS ALL WEST TO EAST ROADWAYS IN THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH OPEN AGRICULTURAL LANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ013-020-021-302000- /O.CON.KSLC.WI.Y.0014.140330T1500Z-140331T0200Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 505 AM MDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... * AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON RECREATION AREA AND THE SAN RAFAEL SWELL. * WINDS... SOUTHERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE WITH GUSTS APPROACHING 50 MPH. * TIMING...SOUTHERLY WINDS WILL INCREASE THIS MORNING...AND REMAIN STRONG INTO THE AFTERNOON HOURS. WINDS WILL SHIFT TO THE WEST AND GRADUALLY DECREASE BEHIND THE COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS BOATING CONDITIONS ARE EXPECTED ON LAKE POWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ011-012-302000- /O.CON.KSLC.WI.Y.0014.140330T1900Z-140331T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY 505 AM MDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... * AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN NORTHEAST UTAH. * WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH GUSTS APPROACHING 50 MPH. * TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE COLD FRONT PASSAGE EARLY THIS AFTERNOON. THESE WINDS WILL REMAIN STRONG INTO EARLY THIS EVENING...THEN STEADILY DECREASE AFTER SUNSET. * IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL... ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS OF BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
266 WWUS75 KSLC 301440 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 840 AM MDT SUN MAR 30 2014 ...STRONG WINDS ACROSS MUCH OF SOUTHERN AND EASTERN UTAH TODAY... .A COLD FRONT WILL STRENGTHEN OVER WESTERN UTAH THIS MORNING. THIS FRONT WILL SWEEP ACROSS UTAH DURING THE DAY...PRODUCING STRONG SOUTHERLY WINDS AHEAD OF THE FRONT AND GUSTY WEST WINDS BEHIND THE FRONT THROUGH EARLY EVENING. UTZ019-302200- /O.EXB.KSLC.WI.Y.0014.140330T1700Z-140330T2200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 840 AM MDT SUN MAR 30 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * AFFECTED AREA...UTAHS DIXIE AND ZION NATIONAL PARK. * WINDS...SUSTAINED SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH MPH ARE EXPECTED. * TIMING...WINDS WILL STRENGTHEN THIS MORNING...AND REMAIN STRONG AND GUSTY THROUGH MIDAFTERNOON BEFORE DIMINISHING BEHIND A COLD FRONT. * IMPACTS...STRONG CROSS WINDS ARE EXPECTED...ESPECIALLY ALONG I-15 ACROSS FAR SOUTHWEST UTAH. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ016-302200- /O.EXT.KSLC.WI.Y.0014.000000T0000Z-140330T2200Z/ SOUTHWEST UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD 840 AM MDT SUN MAR 30 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... * AFFECTED AREA...THE SOUTHWEST VALLEYS OF UTAH. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED. * TIMING...WINDS WILL STRENGTHEN THIS MORNING...AND REMAIN STRONG AND GUSTY THROUGH MIDAFTERNOON BEFORE DIMINISHING WITH THE PASSAGE OF A COLD FRONT. * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS ALL WEST TO EAST ROADWAYS IN THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH OPEN AGRICULTURAL LANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ013-020-021-302245- /O.CON.KSLC.WI.Y.0014.140330T1500Z-140331T0200Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 840 AM MDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON RECREATION AREA AND THE SAN RAFAEL SWELL. * WINDS...SOUTHWEST TO WEST WINDS SUSTAINED IN THE 25 TO 35 MPH RANGE WITH GUSTS TO 50 MPH. * TIMING...SOUTHERLY WINDS WILL INCREASE THIS MORNING...AND REMAIN STRONG INTO THE AFTERNOON HOURS. WINDS WILL SHIFT TO THE WEST AND GRADUALLY DECREASE BEHIND THE COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS BOATING CONDITIONS ARE EXPECTED ON LAKE POWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ011-012-302245- /O.CON.KSLC.WI.Y.0014.140330T1900Z-140331T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY 840 AM MDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... * AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN NORTHEAST UTAH. * WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH GUSTS APPROACHING 50 MPH. * TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE COLD FRONT PASSAGE EARLY THIS AFTERNOON. THESE WINDS WILL REMAIN STRONG INTO EARLY THIS EVENING...THEN STEADILY DECREASE AFTER SUNSET. * IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL... ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS OF BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
991 WWUS75 KSLC 302155 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 355 PM MDT SUN MAR 30 2014 UTZ016-302300- /O.EXP.KSLC.WI.Y.0014.000000T0000Z-140330T2200Z/ SOUTHWEST UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD 355 PM MDT SUN MAR 30 2014 ...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON... WINDS HAVE DECREASED BEHIND A COLD FRONT THIS AFTERNOON AND WILL CONTINUE TO WEAKEN THROUGH THIS EVENING. HOWEVER...WIND GUSTS OF 25 TO 35 MPH ARE POSSIBLE THROUGH THE EARLY EVENING HOURS. $$ UTZ019-302300- /O.EXP.KSLC.WI.Y.0014.000000T0000Z-140330T2200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 355 PM MDT SUN MAR 30 2014 ...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON... WINDS HAVE DECREASED BEHIND A COLD FRONT THIS AFTERNOON AND WILL CONTINUE TO WEAKEN THROUGH THIS EVENING. HOWEVER...WIND GUSTS OF 25 TO 35 MPH ARE POSSIBLE THROUGH THE EARLY EVENING HOURS. $$ UTZ013-020-021-310200- /O.CON.KSLC.WI.Y.0014.000000T0000Z-140331T0200Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 355 PM MDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON RECREATION AREA AND THE SAN RAFAEL SWELL. * WINDS...SOUTHWEST TO WEST WINDS SUSTAINED IN THE 25 TO 35 MPH RANGE WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE LATE AFTERNOON HOURS BEFORE DECREASING THIS EVENING BEHIND THE COLD FRONT. * IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS BOATING CONDITIONS ARE EXPECTED ON LAKE POWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ011-012-310200- /O.CON.KSLC.WI.Y.0014.000000T0000Z-140331T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY 355 PM MDT SUN MAR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN NORTHEAST UTAH. * WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH GUSTS APPROACHING 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE BEHIND THE COLD FRONT THROUGH EARLY THIS EVENING...THEN STEADILY DECREASE AFTER SUNSET. * IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL... ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS OF BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
746 WWUS75 KSLC 310210 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 810 PM MDT SUN MAR 30 2014 UTZ020-021-310315- /O.EXP.KSLC.WI.Y.0014.000000T0000Z-140331T0200Z/ /O.NEW.KSLC.WI.Y.0015.140331T0210Z-140331T0600Z/ SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...KANAB...ESCALANTE...BULLFROG 810 PM MDT SUN MAR 30 2014 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ALLOWED THE WIND ADVISORY FOR SOUTH CENTRAL UTAH ALONG WITH LAKE POWELL AND THE GLEN CANYON RECREATION AREA TO EXPIRE. THE STRONG WEST SOUTHWEST WINDS FROM THIS AFTERNOON HAVE BEEN GRADUALLY DECREASING EARLY THIS EVENING. LOCAL AREAS OF STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MID-EVENING BEFORE DECREASING LATE THIS EVENING. && $$ UTZ011>013-310315- /O.EXP.KSLC.WI.Y.0014.000000T0000Z-140331T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE 810 PM MDT SUN MAR 30 2014 ...WIND ADVISORY HAS EXPIRED... GUSTY WEST NORTHWEST WINDS WILL CONTINUE OVERNIGHT...THOUGH SPEEDS WILL BE GRADUALLY DECREASING DURING THAT PERIOD. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 29, 10:00 AM MDT, 6 hours 10 minutes earlier.
Area forecast discussion, Mar 29, 10:00 AM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1000 AM MDT SAT MAR 29 2014 .SYNOPSIS...THE NEXT PACIFIC STORM SYSTEM WILL REACH UTAH LATE TONIGHT AND CONTINUE THROUGH SUNDAY. ANOTHER SYSTEM WILL SLOWLY CROSS THE REGION THROUGH THE FIRST PART OF NEXT WEEK. && .DISCUSSION...AXIS OF THE SHORTWAVE RIDGE HAS SHIFTED EAST OF THE INTERMOUNTAIN REGION THIS MORNING...LEAVING UTAH UNDER A SOUTHWEST FLOW ALOFT. THE NEXT STORM SYSTEM IS STILL WELL WEST OF THE CALIFORNIA COAST...ALTHOUGH A WEAK DISTURBANCE EMBEDDED IN THE FLOW IS SLIDING BY NORTH OF UTAH. THIS DISTURBANCE WILL PUSH A WEAK COLD FRONT INTO NORTHERN UTAH THIS AFTERNOON WITH A FEW SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE FAR NORTH BEHIND THE BOUNDARY. OTHERWISE...TEMPERATURES WILL BE WARMER THAN YESTERDAY SOUTH OF THE BOUNDARY. GUSTY WINDS ARE OCCURRING ACROSS NORTHERN UTAH THIS MORNING AHEAD OF THE FRONT. HOWEVER...PRESSURES HAVE BEEN TRENDING UPWARD ACROSS SOUTHWEST IDAHO AND FAR NORTHEAST NEVADA AS THE SURFACE TROUGH STARTS SHIFTING INTO NORTHWEST UTAH AND EAST-CENTRAL NEVADA FOR LATER THIS AFTERNOON. THIS SHOULD TEND TO RELAX THE GRADIENT ACROSS NORTHERN UTAH AND MODERATE WIND SPEEDS. THE GRADIENT WILL REMAIN STRONGER ACROSS THE SOUTH AND WITH 700MB WINDS INCREASING THROUGH THE DAY...EXPECT INCREASINGLY GUSTY WINDS TODAY ACROSS SOUTHWEST AND WEST-CENTRAL UTAH. SPEEDS ARE EXPECTED TO REMAIN BELOW CRITERIA FOR WIND HIGHLIGHTS SINCE 700MB WINDS ONLY GET UP TO AROUND 30KT THROUGH 00Z. WINDS ALOFT WILL INCREASE MORE SIGNIFICANTLY TONIGHT AHEAD OF THE STORM SYSTEM AS IT ENTERS THE CALIFORNIA COAST. THE EXISTING FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS NORTHERN UTAH...THEN START TO PIVOT COUNTER-CLOCKWISE AS THE STORM APPROACHES OWING TO CYCLOGENESIS OVER NEVADA AND THE RESULTING SURFACE LOW TRACKING NORTHEAST ACROSS UTAH. THE FRONT WILL BE THROUGH MUCH OF THE WESTERN HALF OF UTAH BY MIDDAY TOMORROW AND THROUGH THE REST OF THE FORECAST AREA BEFORE 00Z. STRONG WINDS CAN BE EXPECTED AHEAD OF THE FRONT TOMORROW ESPECIALLY ACROSS THE SOUTH AND EAST...WITH SOME LOCAL GUSTY POSTFRONTAL WINDS IN THE TYPICAL FAVORED DOWNSLOPE REGIONS OF NORTHWEST AND EASTERN UTAH. PRECIPITATION WILL FILL IN RAPIDLY BEHIND THE FRONT...WITH LOCALLY INTENSIFIED RATES OWING TO CONVECTIVE ENHANCEMENT. THE RELATIVELY STRONG BAROCLINIC ZONE WILL DROP SNOW LEVELS DOWN BELOW 6000FT QUICKLY BEHIND THE FRONT...AND DOWN TO THE VALLEY FLOORS AT TIMES ACROSS A LARGE PORTION OF NORTHERN AND WESTERN UTAH DURING THE AFTERNOON. ALTHOUGH THE STORM SYSTEM WILL MOVE THROUGH RELATIVELY QUICKLY WITH PRECIPITATION WINDING DOWN DURING THE EVENING...OCCASIONAL HIGH PRECIPITATION RATES WILL RESULT IN SIGNIFICANT ACCUMULATIONS IN THE MOUNTAINS AND POTENTIAL ACCUMULATIONS IN THE VALLEY FLOORS AS WELL. THE NORTHERN AND CENTRAL MOUNTAINS APPEAR TO BE CANDIDATES FOR WINTER WEATHER HIGHLIGHTS SO WILL EVALUATE FOR THE AFTERNOON PACKAGE. WIND HIGHLIGHTS FOR TOMORROW MAY BE NECESSARY AS WELL. UPDATED FORECAST MAINLY TO ADJUST WINDS FOR THE REST OF TODAY. && .AVIATION... THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGH THE TAF PERIOD. WINDS WILL BE THE CHALLENGE TODAY WITH THE STRONGEST SOUTH WINDS EXPECTED THIS MORNING BUT AS PRESSURE FALLS TO THE SOUTHWEST OF SLC THIS AFTERNOON WINDS ARE EXPECTED TO RELAX AND SHIFT TO THE WEST AFTER ABOUT 20-22Z WITH A 40 PERCENT CHANCE OF SWITCHING AFTER 22Z. IF THE SURFACE LOW DEVELOPS FARTHER WEST THAN EXPECTED THEN SOUTH WINDS COULD CONTINUE THROUGH THIS EVENING. CIGS WILL REMAIN ABOVE 7K FT AGL THROUGH AT LEAST 06Z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && CHENG/STRUTHWOLF FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Mar 29, 2:49 AM MDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 249 AM MDT SAT MAR 29 2014 UTZ001>016-019>021-517-518-WYZ021-301300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 249 AM MDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY THROUGH TONIGHT GUSTY SOUTH WINDS ARE FORECAST ACROSS MUCH OF THE REGION THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL BRING STRENGTHENING GUSTY SOUTH WINDS TO SOUTH CENTRAL AND SOUTHEAST UTAH SUNDAY. SIGNIFICANT SNOWFALL IS EXPECTED IN THE NORTHERN AND CENTRAL MOUNTAINS WITH THE FRONT ON SUNDAY. THE NEXT STORM WILL BEGIN TO SPREAD VALLEY RAIN AND MOUNTAIN SNOW INTO THE AREA LATE MONDAY CONTINUING AT TIMES THROUGH WEDNESDAY. THE MOST LIKELY PERIOD FOR ACCUMULATING SNOW IN THE MOUNTAINS WOULD BE MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI/TRAPHAGAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:56 PM MDT | Winter Weather Advisory | SLC | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.